Ask The Doctor > Questions & Answers > Pepto-Bismol, Gas-X and Ovol for digestive issues with Mac and Cheese

Pepto-Bismol, Gas-X and Ovol for digestive issues with Mac and Cheese

Patient: I am generally in good health but whenever I eat mac and cheese (my wife uses 3 diff kinds of cheese plus butter and cream!), I get bloated and gassy. Is there anything I can do to reduce this feeling?

 

 

Doctor: Clearily there are one or more than one ingredient that does not suit your digestive system. The best option is to ident ify the ingredient and avoid it.If you are unwilling to or unable to avoid the ingredient, over the counter medications such as Pepto-Bismol, Gas-X and Ovol may provide some relief.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment